ACTIVE INGREDIENT: The active ingredient in this product is Acetaminophen and Caffeine, it provides headache and pain relief. Compare Safrel All Day Allergy Relief to the active ingredient of Excedrin Extra Strength Headache Relief., COMPLETE AND FAST PAIN RELIEF This extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, muscles aches, toothaches, and menstrual cramps. Caffeine provides you energy and restore mental focus to keep you active during the day., HELPS WITH HEADACHE & OTHER ACHES/PAIN: Provides relief from Headaches, Toothaches, menstrual cramps, arthritis, joint pain and more in one easy to swallow caplet. Adults and children 12 years and older: take 2 caplets every 6 hours., VALUE PACK SAVINGS: Each bottle of our pain relief medicine contains 200 total caplets to help you and your entire family find long-lasting relief you can count on., 100% SATISFACTION: Click Buy Now and get this Extra Strength Headache Relief formula to enjoy your day free from headache and other minor aches/pain.
Manufacturer | - |
---|---|
Brand | Safrel |
Item model number | - |
Color | - |
Weight | - |
Height | - |
Depth | - |
Product Id | 2246118 |
---|---|
User Reviews and Ratings | 5 (9 ratings) 5 out of 5 stars |
UPC | 371309105025 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Safrel - Tension Headache Relief Pain Reliever with Acetaminophen 500 mg and Caffeine 65 mg (200 Caplets) Value Pack | Extra Strength for Head and Body Aches | Generic Excedrin Tension Headache
Reviews: 9
Ratings:
(9)
Price:
$12.72
on
![]() |
9 | (5) |
$12.72
on
![]() |